| Model Number |
305766 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 4 bd eclipse¿ needles had black foreign particles on them.The following information was provided by the initial reporter: "customer called stating that she has issues (black particles) with the following lot# 1286868, (4 occurrences)".
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description
It was reported that 4 bd eclipse¿ needles had black foreign particles on them.The following information was provided by the initial reporter: "customer called stating that she has issues (black particles) with the following lot# 1286868, (4 occurrences).".